I have a purple-like discharge, I’ve been using Metronidazole vaginal Gel for three days. I’ve searched the internet for over two hours with no success. I know I have to call my doctor, but I’d like some advise from anyone who’s experienced a similar situation
Hey, I just reread your post and you are taking the topical instead of the vaginal . The topical is 1% and the vaginal is .75%. The topical is just slightly stronger than the vaginal, like .25%, however it may have something more colorful in it. The regular metro gel is clear, is the topical clear, or does it have color. If it has color, then that is what the discharge is. Go to vaginosis.com and read Dr. James Christians whole article about BV and it will answer alot of questions. This is the best information I have ever read on BV. It has the results of some studies they did in England there, make sure you read the whole article. If you are having other side effects from the topical metro gel that are more serious, you might want to discontinue use. DO NOT DRINK ALCOHOL while using or you will be really sick to your stomach. In fact, I would wait at least 4 days after using to drink. It might cause a rebound yeast infection also.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2015 • 1 answer
Posted 17 Mar 2015 • 1 answer
Posted 30 Dec 2015 • 2 answers
What do I do ? So I was diagnosed with pelvic inflammatory disease due to my partner giving me gonn?
Posted 25 Apr 2016 • 0 answers
Posted 13 Jul 2016 • 0 answers